Decomposing the complete graph into dodecahedra

Adams, P., Bryant, D. E., Forbes, A. D. and Griggs, T. S. (2012) Decomposing the complete graph into dodecahedra. Journal of Statistical Planning and Inference, 142 5: 1040-1046. doi:10.1016/j.jspi.2011.11.001


Author Adams, P.
Bryant, D. E.
Forbes, A. D.
Griggs, T. S.
Title Decomposing the complete graph into dodecahedra
Journal name Journal of Statistical Planning and Inference   Check publisher's open access policy
ISSN 0378-3758
1873-1171
Publication date 2012-05-01
Year available 2011
Sub-type Article (original research)
DOI 10.1016/j.jspi.2011.11.001
Volume 142
Issue 5
Start page 1040
End page 1046
Total pages 7
Place of publication Amsterdam, Netherlands
Publisher Elsevier
Collection year 2012
Language eng
Formatted abstract
We prove that the complete graph Kv can be decomposed into dodecahedra if and only if v≡ 1, 16, 25 or 40 (mod 60), v≠16.
Keyword Graph decomposition
Dodecahedron
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Available online 15 November 2011

Document type: Journal Article
Sub-type: Article (original research)
Collections: Faculty of Science Publications
School of Mathematics and Physics
Official 2012 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 20 Mar 2012, 22:18:08 EST by System User on behalf of Mathematics